# SDR HALA2016062700257

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 9,535 hours, 1,485 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON POST FLIGHT REPORT, FOUND AIR ENGINE 1 BLEED FAULT.  FOUND BMC 1 FAULT.  RESET BMC 1, PERFORMED BITE TEST IAW AMM 36-11-00-740-802-A.  TEST OK.  OK FOR SERVICE.
